Browse Title Index


 
Issue Title
 
Vol 2, No 4 (2013) Pythagoras 1:3, an expression of the finite universe of mathematics Abstract   PDF
Vinoo Cameron
 
Vol 3, No 1 (2014) Qualitative Behavior of Solutions to a Mathematical Model of Memes Transmission Abstract   PDF
Reem Al-Amoudi, Sarah Al-Sheikh, Salma Al-Tuwairqi
 
Vol 4, No 1 (2015) Rarefaction effects on the flow characteristics in microchannels on asymmetric wall thermal condition Abstract   PDF   HTML
Md. Tajul Islam
 
Vol 6, No 1 (2017) Reliability and failure functions of some weighted systems Abstract   PDF
Imad Nashwan
 
Vol 1, No 4 (2012) Right Circulant Matrices with Geometric Progression Abstract   PDF
Aldous Cesar Bueno
 
Vol 6, No 2 (2017) Role of weight functions in the study of a Dirichlet problem concerning the Laplace problem with parameter spectral and non-homogeneous in a cone Abstract   PDF
Hamrouni Ahmed, Said Mohammed Saïd
 
Vol 3, No 3 (2014) Sensitivity analysis in linear programming approach to optimal SVM classification Abstract   PDF
Roberto Ragona
 
Vol 1, No 3 (2012) Sequence of Numbers with Three Alternate Common Differences and Common Ratios Abstract   PDF
Julius Fergy Tiongson Rabago
 
Vol 6, No 1 (2017) Series method to solve conformable fractional ric-cati differential equations Abstract   PDF
Mohammed Al Masalmeh
 
Vol 3, No 4 (2014) Single-term Walsh series method for solving Volterra's population model Abstract   PDF
Behnam Sepehrian
 
Vol 4, No 2 (2015) Singular Values of One Parameter Family \(\lambda ((e^{z}-1)/z)^{m}\) Abstract   PDF
Mohammad Sajid
 
Vol 1, No 2 (2012) Soliton solutions for (2+1)-dimensional Breaking Soliton Equation: Three Wave Method Abstract   PDF
Somayeh Arbabi Mohammad-Abadi, malihee Najafi
 
Vol 7, No 3 (2018) Solution of a system of differential equations with constant coefficients using in-verse moments problem techniques Abstract   PDF
Dra. María B. Pintarelli
 
Vol 3, No 4 (2014) Solution of nonlinear integral equations via fixed point theorems in G-metric spaces Abstract   PDF
Rashwan Rashwan, Samera Saleh
 
Vol 3, No 1 (2014) Solution of some parabolic inverse problems by homotopy analysis method Abstract   PDF
Ogugua Onyejekwe
 
Vol 2, No 4 (2013) Solution of the Black-Scholes equation via the Adomian decomposition method Abstract   PDF
, Angel Gabriel Estrella, Luis Daniel Blanco
 
Vol 5, No 1 (2016) Solutions of fractional Zakharov-Kuznetsov equations by fractional complex transform Abstract   PDF
R. Yulita, Belal Batiha, "Mohd Taib" Shatnawi
 
Vol 5, No 4 (2016) Solving linear two-dimensional Fredholm integral equations system by triangular functions Abstract   PDF
Elias Hengamian Asl, Jafar Nadjafi
 
Vol 2, No 2 (2013) Solving Quadratic Fractional Programming Problem Abstract   PDF
Najmaddin Sulaiman, Maher Nawkhass
 
Vol 3, No 4 (2014) Solving reliability analysis problems in the polar space Abstract   PDF
Ghasem Ezzati, Musa Mammadov, Siddhivinayak Kulkarni
 
Vol 6, No 1 (2017) Solving Richards’ nonlinear PDE modeling dynamic from water in unsaturated zone by a new numerical method called SBA Abstract   PDF
Ben-Sthal Sakoma Yelingue, Wenddabo Olivier Sawadogo, Blaise Some
 
Vol 2, No 1 (2013) Solving the first Painleve equation using the Sinc-Galerkin method Abstract   PDF
Ali Salimi shamloo, Mehrnoosh Eskandarnezhad, Sedaghat Shahmorad
 
Vol 3, No 3 (2014) Solving the Kuramoto-Sivashinsky equation via Variational Iteration Method Abstract   PDF
majeed Ahmed Yousif, Saad A. Manaa, Fadhil H. Easif
 
Vol 5, No 2 (2016) Solving three-dimensional Volterra integral equation by the reduced differential transform method Abstract   PDF
Abdelhalim Ziqan, Sawsan Armiti, Iyad Suwan
 
Vol 5, No 4 (2016) Solving volterra integral equation via nonlinear programming Abstract   PDF
Jamal Othman
 
Vol 5, No 4 (2016) Some attacks of an encryption system based on the word problem in a monoid Abstract   PDF
Nacer Ghadbane, Douadi Mihoubi
 
Vol 4, No 1 (2015) Some convergence and stability results for two new Kirk and Jungck-multi step type iterative processes Abstract   PDF
Mauricio Ramírez Juárez, Arnoldo Bezanilla López
 
Vol 2, No 2 (2013) Some Non-linear Parametric Resonance Oscillations Of Dumbell Satellite In Elliptical Orbit Abstract   PDF
Mithilesh Deo Pandey, Ashutosh Narayan
 
Vol 3, No 1 (2014) Some Reliability Measures of a Deteriorating System Abstract   PDF
Ibrahim Yusuf, Nafiu Hussaini, Bashir M. Yakasai
 
Vol 3, No 4 (2014) Some results of a class of univalent functions with negative coiffitions Abstract   PDF
Mustafa Fadhel, Rafid Buti
 
Vol 4, No 4 (2015) Some statements for bi-pseudo-integrals and the role on reconstruction of the pseudo-additive measures Abstract   PDF
Dhurata Valera
 
Vol 1, No 4 (2012) Spatiotemporal dynamics in a complex network of two dimensional logistic maps Abstract   PDF
Santinath Pal, Anindita Tarai
 
Vol 1, No 4 (2012) Spatiotemporal Dynamics of Coupled Ikeda maps Over a Ring Networks Abstract   PDF
Santinath Pal, Swarup Poria
 
Vol 7, No 3 (2018) Spectral measure function separability and reflectionless potentials Abstract   PDF
Eric A. Kincanon
 
Vol 3, No 2 (2014) Stability analysis of a giving up smoking model Abstract   PDF
Zainab Alkhudhari, Sarah Al-Sheikh, Salma Al-Tuwairqi
 
Vol 4, No 2 (2015) Stability analysis of an SIR model with immunity and modified transmission function Abstract   PDF   HTML
Nidhi Nirwani, V.H. Badshah, R. Khandelwal
 
Vol 3, No 2 (2014) Stabilization effect of distributed delay with strong kernel in three-neuron BAM neural networks Abstract   PDF
Santanu Mandal, Poulami Dasgupta, A Roy, N Majee
 
Vol 2, No 3 (2013) Stokes Problem of a Convective Flow Past a Vertical Infinite Plate in a Rotating System in Presence of Variable Magnetic Field. Abstract   PDF
Nicholas Mutua, Mathew Kinyanjui, Jackson Kwanza
 
Vol 4, No 2 (2015) Strong convergence for nonexpansive mappings by viscosity approximation methods in Hadamard manifolds Abstract   PDF
Mandeep Kumari, Renu Chugh
 
Vol 3, No 4 (2014) Ter- dragon curve: a view in cordial and edge cordial labeling Abstract   PDF
Sathakathulla A. A.
 
Vol 2, No 4 (2013) The Application of Fractional Differential Equation to Mortgage Problem Abstract   PDF
Modebei Mark, Olaiya Olumide
 
Vol 2, No 1 (2013) The Bivariate Complete Fourth Power Exponential Distribution Abstract   PDF
Dalal Maturi
 
Vol 1, No 4 (2012) The Chebyshev Wavelet Method for Numerical Solutions of A Fractional Oscillator Abstract   PDF
E. Hesameddini, S. Shekarpaz, Habibolla Latifizadeh
 
Vol 4, No 1 (2015) The comparative analysis of the two dimensional Laplace equation using the Galerkin finite element method with the exact solution for various domains (circular and rectangular) with triangular elemental meshing Abstract   PDF
Sarah Balkissoon, Sreedhara Rao Gunakala, Donna Comissiong, Victor Job
 
Vol 2, No 1 (2013) The disproof and fall of the Riemanns hypothesis by quadratic base: The correct variable distribution of prime numbers by the clear mathematics of the half-line values (Chan function) of prime numbers, This paper has been withdrawn Abstract
Vinoo Cameron
 
Vol 5, No 1 (2016) The dynamics of nutrient, toxic phytoplankton, nontoxic phytoplankton and zooplankton model Abstract   PDF
Hasnaa Fiesal Mohammed Hussien, Raid Kamel Naji, Azhar Abbas Majeed
 
Vol 6, No 2 (2017) The effect of numerical integration in mixed finite element approximation in the simulation of miscible displacement Abstract   PDF
Pongui ngoma Diogene Vianney, Nguimbi Germain, Likibi Pellat Rhoss Beaunheur
 
Vol 7, No 1 (2018) The effects of water level shrinkage in the Lake Chad Basin on costs of production of local residents Abstract   PDF
Abba Danna, Bakari Abbo, Youssouf Pare
 
Vol 1, No 4 (2012) The First Integral Method for the Generalized DrinfeldSokolovWilson system and Bretherton equation Abstract   PDF
Zahra Aslanpanah, Jafar Biazar
 
Vol 3, No 3 (2014) The frhet stress-strength model Abstract   PDF
Salah Abid
 
251 - 300 of 326 Items << < 1 2 3 4 5 6 7 > >> 
science

Copyright © 2017 Science Publishing Corporation Inc. All rights reserved.